Ozdemir, Murat, Ataturk University, Turkey

  • Vol 3, No 2 (2013) - Articles
    Convergence of a general iterative scheme for three infinite families of uniformly quasi-Lipschitzian mappings in convex metric spaces
    Abstract  PDF
  • Vol 3, No 3 (2013) - Articles
    A general iterative method for approximation of fixed points and their applications
    Abstract  PDF

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: [email protected]

Copyright ©2024 SCIK Publishing Corporation